Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 45, Number 3

All articles in this issue are freely accessible.

Random points and lattice points in convex bodies
Imre Bárány.
Bull. Amer. Math. Soc. 45 (2008), 339-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2402946
Some methods for studying stability in isoperimetric type problems
F. Maggi.
Bull. Amer. Math. Soc. 45 (2008), 367-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2402947
An example of Arnold diffusion for near-integrable Hamiltonians
Vadim Kaloshin and Mark Levi.
Bull. Amer. Math. Soc. 45 (2008), 409-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2402948

Mathematical Perspectives

About the Cover: James Joseph Sylvester’s Spring’s Début
Gerald L. Alexanderson.
Bull. Amer. Math. Soc. 45 (2008), 429-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 45 (2008), 435-437
Review Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Valuations, orderings and Milnor $ K$-theory, by Ido Efrat.
Reviewer: Murray Marshall
Bull. Amer. Math. Soc. 45 (2008), 439-444
Review information
Full-text PDF Free Access
Combinatorics of Coxeter groups, by Anders Björner and Francesco Brenti.
Reviewer: Michael W. Davis
Bull. Amer. Math. Soc. 45 (2008), 445-449
Review information
Full-text PDF Free Access
Serre's problem on projective modules, by T. Y. Lam.
Reviewer: Richard G. Swan
Bull. Amer. Math. Soc. 45 (2008), 451-457
Review information
Full-text PDF Free Access
Soliton equations and their algebro-geometric solutions. Vol. I. $ (1+1)$-dimensional continuous models, by Fritz Gesztesy and Helge Holden.
Reviewer: Emma Previato
Bull. Amer. Math. Soc. 45 (2008), 459-467
Review information
Full-text PDF Free Access
Determining spectra in quantum theory, by Michael Demuth and M. Krishna.
Reviewer: Peter D. Hislop
Bull. Amer. Math. Soc. 45 (2008), 469-477
Review information
Full-text PDF Free Access
Introduction to quadratic forms over fields, by T. Y. Lam.
Reviewer: Eva Bayer-Fluckiger
Bull. Amer. Math. Soc. 45 (2008), 479-484
Review information
Full-text PDF Free Access